BibTeX record journals/mss/RadzikD13

download as .bib file

@article{DBLP:journals/mss/RadzikD13,
  author    = {Tadeusz Radzik and
               Theo S. H. Driessen},
  title     = {On a family of values for TU-games generalizing the Shapley value},
  journal   = {Mathematical Social Sciences},
  volume    = {65},
  number    = {2},
  pages     = {105--111},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.mathsocsci.2012.10.002},
  doi       = {10.1016/j.mathsocsci.2012.10.002},
  timestamp = {Sun, 28 May 2017 13:22:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mss/RadzikD13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier